Iwaniec's bilinear form of the error term in the Selberg sieve
Acta Arithmetica, Tome 59 (1991) no. 1, pp. 11-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_59_1_11_20,
author = {Saverio Salerno},
title = {Iwaniec's bilinear form of the error term in the {Selberg} sieve},
journal = {Acta Arithmetica},
pages = {11--20},
year = {1991},
volume = {59},
number = {1},
doi = {10.4064/aa-59-1-11-20},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-59-1-11-20/}
}
Saverio Salerno. Iwaniec's bilinear form of the error term in the Selberg sieve. Acta Arithmetica, Tome 59 (1991) no. 1, pp. 11-20. doi: 10.4064/aa-59-1-11-20
Cité par Sources :